RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 9  


Ordinary Differential Equations
Switching lines on the plane
M. M. Baitman
1539
A differential deviation game for systems with distributed parameters
I. F. Vaisburd
1552
The determination of periodic solutions of nonlinear systems by the averaging method
I. M. Vul'pe
1558
A small parameter in a differential evasion game
P. B. Gusyatnikov, Yu. S. Ledyaev
1566
Lower bound for the minimal exponent of a linear system
N. A. Izobov
1576
Conditions for two centers for a quadratic differential system
È. F. Kirnitskaya, K. S. Sibirskii
1589
Conditions for a center for the equation $yy'=\sum_{i=0}^3 p_i(x)y^i$
L. A. Cherkas
1594
Uniform asymptotic stability of a differential system with respect to the first nonlinear approximation of order $\mu $
V. N. Shchennikov
1601
Stability of the zero solution of Pfaffian systems in terms of generalized characteristic vectors
L. F. Yanchuk
1606

Partial Differential Equations
The method of lines in nonlinear heat problems
S. I. Golaido
1613
The finiteness of the Dirichlet integral for a class of functions
G. V. Zhidkov
1624
Some problems of mechanics with discontinuous boundary conditions and a nonsmooth boundary
A. G. Zarubin, M. F. Tiunchik
1632
The method of matching asymptotic expansions for the equation $\varepsilon\Delta u-au_z=f$ in a parallelepiped
E. F. Lelikova
1638
The maximum principle in the moment theory of elasticity
D. G. Natroshvili
1649
The global solution of weakly nonlinear hyperbolic equations in a Hilbert space
V. P. Pikulin
1659

Integral Equations
The stability of control systems
A. G. Ramm
1670
The Noether theory for integral equations of the third kind
V. S. Rogozhin, N. S. Raslambekov
1678

Short Communications
The dependence of the control set on the parameter
N. K. Alekseev, N. S. Rettiev
1687
Asymptotic stability in nonlinear systems, and the critical case of $2m$ purely imaginary roots in the theory of the stability of motion
O. V. Anashkin
1689
The stability of the solution of the spectral problem for a multi-group diffusion approximation of the transport equation
A. A. Anikin, A. I. Popykin, S. B. Shikhov
1692
A comparison of the properties of the solutions of a quasi-triangular and a quasi-diagonal system
B. F. Bylov, V. S. Ermolin
1696
An investigation of the oscillations of beams of variable cross section
A. F. Zubova
1698
The stable solvability of boundary value problems for autonomous differential equations with deviating argument
A. G. Kamenskii
1701
Dynamic equivalence near invariant manifolds
G. S. Osipenko
1703
The problem of the conjugation of nonstationary linear differential equations with a parameter
T. M. Pushkareva
1706
Distribution of Ljapunov exponents in linear systems with periodic coefficients that are nearly constant in the mean
M. I. Rakhimberdiev, N. Kh. Rozov
1710
A remark on the controllability of a linear periodic system
E. L. Tonkov
1715
Some theorems on the stability of degree $n$ with respect to the matrix $\Phi (t)$
Wu Tuan
1718
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019